# SDR AALA20171023001

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 148A862024
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER HORIZONTAL STIFFENER ON THE LT APU BAY WEB BETWEEN  BS 1090 AND 1098.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-10-02-0G, PARAGRAPH 9, DRAWINGS 148A1684 AND 148A8600.
